- -

A consistent stable numerical scheme for a nonlinear option pricing model in illiquid markets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A consistent stable numerical scheme for a nonlinear option pricing model in illiquid markets

Show simple item record

Files in this item

dc.contributor.author Company Rossi, Rafael es_ES
dc.contributor.author Jódar Sánchez, Lucas Antonio es_ES
dc.contributor.author Pintos Taronger, José Ramón es_ES
dc.date.accessioned 2015-05-15T12:43:31Z
dc.date.available 2015-05-15T12:43:31Z
dc.date.issued 2012-06
dc.identifier.issn 0378-4754
dc.identifier.uri http://hdl.handle.net/10251/50301
dc.description.abstract Markets liquidity is an issue of very high concern in financial risk management. In a perfect liquid market the option pricing model becomes the well-known linear Black-Scholes problem. Nonlinear models appear when transaction costs or illiquid market effects are taken into account. This paper deals with the numerical analysis of nonlinear Black-Scholes equations modeling illiquid markets when price impact in the underlying asset market affects the replication of a European contingent claim. Numerical analysis of a nonlinear model is necessary because disregarded computations may waste a good mathematical model. In this paper we propose a finite-difference numerical scheme that guarantees positivity of the solution as well as stability and consistency. © 2011 IMACS. Published by Elsevier B.V. All rights reserved. es_ES
dc.description.sponsorship This paper has been supported by the Spanish Department of Science and Education grant TRA2007-68006-C02-02 and the Generalitat Valenciana grant GVPRE/20081092. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation Spanish Department of Science and Education grant [TRA2007-68006-C02-02] es_ES
dc.relation Generalitat Valenciana grant [GVPRE/20081092] es_ES
dc.relation.ispartof Mathematics and Computers in Simulation es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Illiquid Markets es_ES
dc.subject Nonlinear Numerical Analysis es_ES
dc.subject Option Pricing es_ES
dc.subject Simulation es_ES
dc.subject Black Scholes equations es_ES
dc.subject Black-Scholes es_ES
dc.subject Contingent claims es_ES
dc.subject Financial risk management es_ES
dc.subject Finite difference es_ES
dc.subject Liquid markets es_ES
dc.subject Market effect es_ES
dc.subject Non-linear model es_ES
dc.subject Numerical scheme es_ES
dc.subject Option pricing models es_ES
dc.subject Price impacts es_ES
dc.subject Transaction cost es_ES
dc.subject Mathematical models es_ES
dc.subject Nonlinear equations es_ES
dc.subject Nonlinear systems es_ES
dc.subject Numerical analysis es_ES
dc.subject Risk management es_ES
dc.subject Commerce es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A consistent stable numerical scheme for a nonlinear option pricing model in illiquid markets es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.matcom.2010.04.026
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Company Rossi, R.; Jódar Sánchez, LA.; Pintos Taronger, JR. (2012). A consistent stable numerical scheme for a nonlinear option pricing model in illiquid markets. Mathematics and Computers in Simulation. 82(10):1972-1985. doi:10.1016/j.matcom.2010.04.026 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.matcom.2010.04.026 es_ES
dc.description.upvformatpinicio 1972 es_ES
dc.description.upvformatpfin 1985 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 82 es_ES
dc.description.issue 10 es_ES
dc.relation.senia 231584


This item appears in the following Collection(s)

Show simple item record